# SDR UPS06848309

- Difficulty date: October 20, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW WILL NOT OPEN.  INSPECTED WINDOW LATCH AND MECHANISM.  REATTACHED SMALL TRIM PIECE.  OPS CHECK GOOD.
